A definable nonstandard model of the reals

Journal of Symbolic Logic 69 (1):159-164 (2004)

Authors
Abstract
We prove, in ZFC,the existence of a definable, countably saturated elementary extension of the reals
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1080938834
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,031
Through your library

References found in this work BETA

Model Theory.C. C. Chang & H. Jerome Keisler - 1992 - Studia Logica 51 (1):154-155.

Add more references

Citations of this work BETA

Regularity and Hyperreal Credences.Kenny Easwaran - 2014 - Philosophical Review 123 (1):1-41.
Iterated Ultrapowers for the Masses.Ali Enayat, Matt Kaufmann & Zachiri McKenzie - 2018 - Archive for Mathematical Logic 57 (5-6):557-576.

View all 13 citations / Add more citations

Similar books and articles

Analytics

Added to PP index
2009-02-05

Total views
43 ( #179,376 of 2,236,308 )

Recent downloads (6 months)
5 ( #372,208 of 2,236,308 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature